CureZone   Log On   Join
 

Re: Nausea one month post-op by donna79 ..... Gallbladder Surgery Support Forum

Date:   5/10/2005 2:13:02 PM ( 16 years ago ago)
Hits:   7,431
URL:   https://curezone.com/forums/fm.asp?i=390003

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

You sound exactly like me. I am also 25 and was diagnosed with mild gastritis just before having my GB removed March 29. Dr.s did numerous tests (blood, ultrasound, barium swallow, hida scan, endoscopy)to find out what was causing my nausea. It finally came down to having my GB removed. It was inflammed and had some polyps(no stones). That did not solve the nausea. I am assuming that the gastritis is causing my nausea but it seems almost impossible to get rid of it! I have been on many meds most have horrible side effects that are worse then the nausea itself. The only one that agrees with me is Pariet(in Canada)--Aciphex in the US and it lessens the nausea but doesn't fully get rid of it. I have went from weighing almost 140 lbs to now weighing 112 lbs. Hopefully you get some helpful responses!

Donna
 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=390003